# SDR 97ZZZX913

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N76FL
- Make and model: Skrsky S76B
- Aircraft serial: 760347
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Housing
- Part number: 7635109002050
- Condition: Cracked
- Location: M/R Gearbox
- Part time: 2,117 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOING THE ZONE 5 INSPECTION, FOUND A CRACK IN THE UPPER MAIN GEARBOX HOUSING JUST AFT OF THE RIGHT REAR SUPPORT LEG.  THE CRACK WAS FOUND IN THE AREA SHOWN IN CHAPTER 5-20-00, PAGE 23, FIGURE 16.  THE MAIN GEARBOX WILL BE CHANGED TO FIX THIS PROBLEM.  AIRCRAFT TOTAL TIME 2,128.7 HOURS.  M/R GEARBOX P/N 7635109600042.
